# SDR 97ZZZX1022

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4004C
- Make and model: Beech B100
- Aircraft serial: BE12
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator Assy
- Condition: Bracket Corroded
- Location: Fuel Quantity
- Part time: 9,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS STATED FUEL INDICATION WAS SOME TIMES UNRELIABLE.  REMOVED FUEL INDICATOR PANEL AND FOUND CORROSION ON BRACKET THAT SERVES AS MOUNT FOR FUEL INDICATOR DIODES.  SUSPECT THAT CORROSION ALLOWED A GROUND TO DIODES.  (DIODES ARE NORMALLY INSULATED FROM BRACKET). THIS BRACKET IS DIRECTLY UNDER THE PILOTS VENT WINDOW.  SUSPECT MOISTURE FROM LEAKING WINDOW SEAL CAUSED CORROSION.  CORROSION WAS CLEANED FROM BRACKET.  NEW INSULATORS INSTALLED.  SYSTEM FUNCTIONS NORMALLY.
